# SDR MASA200601471

- Difficulty date: June 1, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 3,081 hours, 2,312 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6309 PHX - AILERON TRIM SWITCH WON'T MOVE TO LEFT.  MX CLEANED AND LUBE SWITCH.  OP'S CHECK GOOD.
